# SDR USAA069936

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LOWER SIDE OF S24L, BS 294.5 TO BS 312.  INSTALLED STRINGER REPAIR AT STRINGER 24L FROM BS 294.5 TO BS 312.  MATERIAL USED, BAC 1498-140, 7 INCH BY 2.5 INCH AND BAC 1498-132, 13 INCH BY 2.5 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-10-3 FIG 1.  (M)
